# SDR DHL2003749501

- Difficulty date: September 19, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 57,226 hours, 28,656 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt  Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, WS 464 UPPER LT WING L/E SURFACE IS CRACKED AT RIVET (SKIN).  REMOVED FASTENERS AS REQUIRED IAW B-727 SRM 51-30-2 AND CUT OUT DAMAGED AREA DIM 2.375 X 1.25 INCHES.  FABBED DOUBLERS FROM 2024 T3 .050 PO 90096 DIM 7.25 X 6 INCHES AND 7.25 X 4.5 INCHES AND FILLER FROM 2024 T3 .040 PO 90024 DIM 2.375 X 1.25 INCHES IAW B-727 SRM 57-30-4 FIG 4 SHEET 6 REPAIR III.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED IAW B-727 SRM 57-30-4 FIG 4.
